# SDR 95FDEA00177

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 276
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP CHORD OF FLOORBEAM BS 276, RBL 12, WL 208.  REPAIRED TOP CHORD FLOORBEAM IAW 727 SRM 51-40-04, 51-20-01.
